Tylenol Extra Strength Cold Daytime/Nighttime eZ Tabs

Extra Strength Tylenol Cold Daytime/Nighttime EZTABS give you the trusted relief you need, day or night. Each tablet contains 500 milligrams of acetaminophen for pain relief, 10 milligrams of dextromethorphan hydrobromide for cough suppression, and 5 milligrams of phenylephrine hydrochloride for relief of nasal congestion. The nighttime tablets add 2 milligrams of chlorpheniramine maleate, an antihistamine, for relief of runny nose and sneezing.

Features:
  • Cold symptom relief in daytime and nighttime tablets
  • All tablets contain acetaminophen, a pain reliever and fever reducer
  • All tablets contain dextromethorphan hydrobromide, a cough suppressant
  • All tablets contain phenylephrine hydrochloride, a nasal decongestant
  • Nighttime tablets contain chlorpheniramine maleate, an antihistamine
  • Easy-to-swallow tablets
Directions: Read the complete label and leaflet before use and follow all directions. Adult use only. Do not use with other products containing any of these ingredients, salicylates, or other cough/cold or pain/fever medications. Adults (12 years of age and older): Take one to two daytime or nighttime tablets every four hours as needed. Do not exceed a combined total of  eight Extra Strength TYLENOL Cold daytime or nighttime tablets in 24 hours.

Medicinal Ingredients: Each yellow daytime tablet contains: Acetaminophen 500 mg, dextromethorphan hydrobromide 10 mg, phenylephrine hydrochloride 5 mg.  Each blue nighttime tablet contains: Acetaminophen 500 mg, dextromethorphan hydrobromide 10 mg, phenylephrine hydrochloride 5 mg, chlorpheniramine maleate 2 mg.

Non-Medicinal Ingredients: Cellulose, corn starch, D&C Yellow #10 Aluminum Lake, FD&C Blue #1 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, tracetin, wax.

Caution:
Keep out of the reach of children. This package contains enough drug to seriously harm a child. Use the smallest effective dose. Do not take more than the recommended dose. Overdose may cause severe or possibly fatal liver damage. Consult a healthcare practitioner before use with other medications, including natural health products, prescription drugs, non-prescription drugs, or if you have chronic alcoholism, serious kidney or liver disease, high blood pressure, heart or thyroid disease, diabetes, glaucoma, asthma, chronic lung disease, an enlarged prostate gland, or are elderly, pregnant, or breastfeeding. Use only on the advice of a doctor. Consult a doctor if fever lasts more than three days or symptoms last more than five days. If symptoms worsen, or are accompanied by a high fever (>38° C), or the production of thick yellow/green phlegm, talk to a doctor. Do not use if you are allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash, or itching develop.
 
Drug Interaction Precaution: Do not use with a monoamine oxidase inhibitor (MAOI, certain drugs for depression, psychiatric or emotional conditions or Parkinson’s Disease) or for two weeks after stopping the MAOI. If you are uncertain if your drug contains a MAOI, talk to a doctor before using this product.
 
Additional Caution: Extra Strength TYLENOL Cold Nighttime: May cause drowsiness or excitability. Avoid alcohol, driving, or other activities requiring alertness. Talk to a doctor before use if you are taking tranquilizers or sedatives.
 
Do not use if carton is open or if blister unit is broken. Child resistant package.
Store at room temperature, 15 to 30° C (59 to 86° F). Protect from moisture.
In case of overdose: Contact a doctor or Poison Control Centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

next Prev
Rated 5 out of 5 by from Definitely Recommend I took a night time last night and was able to sleep and in the morning i felt like i was hit by a freight train. So i took one daytime extra strength and within an hour, i was already feeling okay. Anything that works this well and fast is a bonus because i hate pain of any kind.
Date published: 2017-09-21
Rated 1 out of 5 by from I got high from it I have been taking Tylenol for so many years every time I felt sick or having occasional headaches It was my first time taking Tylenol COLD. As long as one tablet was not enough to take care of my severe migraine, I took two each time (less than 5 tablets a day for sure). I am telling you, I felt up in the air and high for good 4 hours. then I started having major mood swings (me being in the period also matter tho? jsyk I know my body and I never have mood swings like this during the period) No Tylenol Cold + Severe Migraine = Not Productive Day 2 Tylenol Cold + No Migraine = Get high, Not productive Day either.
Date published: 2017-11-21
Rated 2 out of 5 by from It’s just ok I bought this while on vacation when I got hit with a head cold, I didn’t find any relief I still had a stuffy nose and cough and headache I couldn’t sleep at all and although the night time pills helped knock me out it wasn’t for more than an hour at a time....
Date published: 2018-07-19
Rated 5 out of 5 by from no more cold i used it two times this winter and gave excellent results . would recommend it for sure .
Date published: 2017-03-22
Rated 4 out of 5 by from Worked Like a Charm Couldn't find my regular bottle of Tylenol ES, but remembered I had bought this cold formulation. Took one Nighttime tablet last night and was as dry as...well, something that is supposed to be dry, like,...someone who didn't have a cold. Took one this morning and another this afternoon and the relief is relieving. Took about an hour to kick in but works like a charm. I'd recommend this and will likely buy it again.
Date published: 2018-12-10
Rated 3 out of 5 by from Not very effective Bought this for a head cold, relief was minimal. Still wasn't able to sleep, very stuffy head. Packaging is difficult to get into.
Date published: 2018-04-22
Rated 1 out of 5 by from Doesn't change anything Taken the day capsules, helped a tiny bit. Taken the night capsules 2 nights in a row and both times did nothing. I was up all night blowing my nose and unable to sleep. If anything it actually got worse after taking the tablets. I wouldn't expect this from a big brand name. Don't waste your money and buy these, they are absolutely rubbish. Read the other bad reviews and don't waste your time with these useless tablets. Stick with advil
Date published: 2018-12-17
Rated 1 out of 5 by from Useless Did absolutely nothing to relieve my cold symptoms. Nothing. You have to fight to get each pill out of the blister wrap - I actually need to use scissors. Will NEVER buy again.
Date published: 2018-07-29
  • y_2020, m_11, d_26, h_16
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.12
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_25
  • loc_en_CA, sid_91337, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 8.41ms
  • REVIEWS, PRODUCT